Alert archive / California / High Wind Watches in 2012
High Wind Watch 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high wind watch at Feb 5, 2012, 1:55 PM PST for 8 counties in California. It took effect at Feb 6, 2012, 11:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 5, 2012, 1:55 PM PST (21:55 UTC)
- In effect from
- Feb 6, 2012, 11:00 PM PST
- Expired
- Feb 6, 2012, 2:53 AM PST
- In force
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 28 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016 WWUS76 KMTR 052155 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FOR THE COAST AND COASTAL HILLS MONDAY EVENING THROUGH TUESDAY MORNING... .AN APPROACHING FRONT WILL BRING INCREASING SOUTHERLY WINDS TO THE REGION AFTER SUNSET MONDAY AND THROUGH THE TUESDAY MORNING COMMUTE HOURS. THE STRONGEST WINDS WILL BE ALONG THE IMMEDIATE COAST AND COASTAL HILLS WHERE FREQUENT GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE WITH LOCALIZED GUSTS AS HIGH AS 70 MPH. THE FRONT WILL MOVE ONSHORE BY 10 AM TUESDAY WITH RAPIDLY DECREASING WINDS. CAZ505-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 35 MPH WITH GUSTS UP TO 65 MPH ALONG THE MARIN AND SONOMA COUNTY COASTLINE INCLUDING POINT REYES NATIONAL SEASHORE AND LIGHTHOUSE. * IMPACTS: POSSIBLE POWER OUTAGES...DOWNED TREES AND LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ507-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ NORTH BAY MOUNTAINS- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS UP TO 65 MPH IN THE HILLS ABOVE 1000 FEET OF COASTAL SONOMA AND MARIN COUNTY INCLUDING MOUNT TAMALPAIS. EVEN THOUGH THE STRONGEST WINDS ARE EXPECTED NEAR THE COAST...STRONG WIND GUSTS ARE STILL EXPECTED IN THE HILLS OF NAPA COUNTY INCLUDING MOUNT SAINT HELENA. * IMPACTS: POSSIBLE POWER OUTAGES...DOWNED TREES AND LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ006-509-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SUSTAINED WINDS 20 TO 35 MPH WITH FREQUENT GUSTS FROM 50 TO 60 MPH...STRONGEST ALONG THE SAN MATEO COAST. * IMPACTS: STRONG WINDS ALONG HIGHWAY 1 INCLUDING THE GOLDEN GATE WILL CAUSE HAZARDOUS DRIVING. STRONG WINDS WILL BE ESPECIALLY GUSTY AROUND TALL BUILDINGS IN THE CITY AND ANY LOOSE OBJECTS COULD TOPPLE OVER. POWER OUTAGES...DOWNED TREES AND LIMBS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ529-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ NORTHERN MONTEREY BAY- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 35 MPH WITH GUSTS AS HIGH AS 60 MPH AROUND SANTA CRUZ AND THE NORTHERN MONTEREY BAY COAST. * IMPACTS: DOWNED TREES AND LIMBS ALONG WITH POSSIBLE POWER OUTAGES. LOOSE OBJECTS SHOULD BE TIED DOWN OR SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ512-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ SANTA CRUZ MOUNTAINS- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SOUTHERLY WINDS FROM 25 TO 40 MPH WILL BE LIKELY IN THE SANTA CRUZ MOUNTAINS WITH GUSTS AS HIGH AS 70 MPH ABOVE 1500 FEET. * IMPACTS: THE SANTA CRUZ MOUNTAINS ARE MOST PRONE TO STRONG WINDS DURING SOUTH WIND EVENTS. DRIVING MAY BE DIFFICULT ON HIGHWAY 17 AND 9 IN THE SANTA CRUZ MOUNTAINS. POWER OUTAGES ARE LIKELY AS TREES AND LIMBS WILL LIKELY BRING DOWN POWER LINES. TAKE PRECAUTIONS NOW TO PLAN FOR POSSIBLE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ530-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ SOUTHERN MONTEREY BAY AND BIG SUR COAST- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR JUST BEFORE SUNRISE TUESDAY. * WINDS: SOUTHERLY WINDS FROM 20 TO 35 MPH WITH GUSTS AS HIGH AS 60 MPH ALONG THE BIG SUR COAST. * IMPACTS: STRONG WINDS ALONG HIGHWAY 1 WILL MAKE FOR DIFFICULT DRIVING. DOWNED TREES AND LIMBS MAY CAUSE POSSIBLE POWER OUTAGES. ANY TEMPORARY TENTS OR STRUCTURES WILL BE SUSCEPTIBLE TO DAMAGE. TAKE ACTION NOW TO SECURE LOOSE OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ517-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SOUTHERLY WINDS 20 TO 35 MPH WITH GUSTS AS HIGH AS 60 MPH IN THE SANTA LUCIA MOUNTAINS AND COASTAL LOCATIONS OF BIG SUR INCLUDING THE LOS PADRES NATIONAL FOREST. * IMPACTS: CAMPERS SHOULD SECURE TENTS. POWER OUTAGES...DOWNED TREES AND LIMBS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ528-061300- /O.NEW.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 155 PM PST SUN FEB 5 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: FROM 11 PM MONDAY THROUGH 9 AM TUESDAY. * WINDS: SUSTAINED WINDS 25 T0 40 MPH WITH GUSTS NEAR 60 MPH IN THE NORTHERN SALINAS VALLEY. * IMPACTS: BLOWING DUST. DOWNED POWER LINES...TREES AND LIMBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ R WALBRUN
1 follow-up statement
217 WWUS76 KMTR 061053 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 253 AM PST MON FEB 6 2012 ...WIND ADVISORY IN EFFECT FOR THE COAST AND COASTAL HILLS MONDAY EVENING THROUGH TUESDAY MORNING... .AN APPROACHING PACIFIC WEATHER SYSTEM WILL BRING LOCALLY STRONG AND GUSTY WINDS TO THE REGION FROM MONDAY NIGHT THROUGH THE TUESDAY MORNING COMMUTE HOURS. THE STRONGEST WINDS WILL BE ALONG THE IMMEDIATE COAST AND IN THE COASTAL HILLS WHERE FREQUENT GUSTS FROM 40 TO 50 MPH WILL BE LIKELY. THE WEATHER SYSTEM WILL MOVE ONSHORE BY 10 AM TUESDAY AND WINDS WILL RAPIDLY DECREASE AFTER FRONTAL PASSAGE. CAZ006-505-507-509-512-517-528>530-070200- /O.UPG.KMTR.HW.A.0001.120207T0700Z-120207T1700Z/ /O.NEW.KMTR.WI.Y.0002.120207T0600Z-120207T1800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 253 AM PST MON FEB 6 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST TUESDAY. * TIMING: FROM 10 PM MONDAY EVENING THROUGH 10 AM TUESDAY MORNING. * WINDS: SUSTAINED WINDS FROM 20 TO 30 MPH WITH FREQUENT GUSTS FROM 40 TO 50 MPH. STRONGEST WINDS WILL BE NEAR THE COAST...IN THE COASTAL HILLS...AND IN THE NORTHERN SALINAS VALLEY. * IMPACTS: STRONG WINDS WILL OCCUR ALONG HIGHWAY 1 INCLUDING THE GOLDEN GATE...CAUSING DIFFICULT DRIVING CONDITIONS. FALLEN TREES OR TREE LIMBS MAY RESULT IN POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DYKEMA
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high wind watch went out at Feb 5, 11:49 AM PST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 5, 11:49 AM PST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1149 AM PST SUN FEB 5 2012
.DISCUSSION...AS OF 9:29 AM PST SUNDAY...FORECAST FOCUS WILL BE ON
RAIN AND WIND LATER MONDAY NIGHT INTO TUESDAY.
IN THE SHORT TERM...SOME THIN CIRRUS CLOUDS CONTINUE ACROSS THE
DISTRICT TODAY UNDER THE INFLUENCE OF STRONG HIGH PRESSURE.
ANOTHER PLEASANT AFTERNOON IS ON TAP WITH LIGHT WINDS AND HIGHS
COMFORTABLY INTO THE 60S. HIGH CLOUDS WILL SLOWLY INCREASE
OVERNIGHT AND KEEP TEMPERATURES FROM THE MID AND UPPER 30S FOR THE
COLDEST VALLEYS WITH 40S MOST LOCATIONS.
ON MONDAY CLOUDS WILL GRADUALLY THICKEN THROUGH THE DAY AND WINDS
WILL TURN SOUTHERLY IN DIRECTION. THIS WILL ALLOW DEWPOINTS TO
TICK UPWARD AS A MORE MOIST AIRMASS BEGINS TO ARRIVE FROM THE WEST.
DEVELOPING STORM IS CURRENTLY LOCATED OUT NEAR 35N/140W WITH
PLENTY OF MOISTURE AND STRONG JET STREAM ENERGY UPSTREAM ABOUT TO
PASS OVER THE REGION AND DEEPEN THE SURFACE LOW. AMSU RAIN/RATE
DATA DOESN'T SHOW IMPRESSIVE RATES AT THIS TIME BUT DOES INDICATE
RAIN IS FALLING OUT OVER THE OCEAN. AMSU/SSMI BLENDED DATA SHOWS
THE PRECIPITABLE WATER VALUES AROUND 1.30 INCHES...ROUGHLY RUNNING
AROUND 175% PERCENT OF NORMAL OVER THE CENTRAL AND EASTERN PACIFIC.
UPSHOT OF ALL OF THIS IS BOUNDARY WILL SLOWLY APPROACH THE COAST
ON MONDAY WITH RAIN DEVELOPING OVER THE OCEAN WATERS BY MONDAY
AFTERNOON. THE LATEST MODELS KEEP MOST RAIN OFFSHORE UNTIL AT
LEAST 10 PM MONDAY NIGHT AND LIKELY EVEN UNTIL AFTER MIDNIGHT
GIVEN THE STRONG RIDGE ITS RUNNING INTO. BEFORE THE RAIN ARRIVES
SOUTHERLY WINDS WILL RAPIDLY INCREASE OVER THE OCEAN AND GALE
WATCHES HAVE BEEN POSTED. THE NEW 12Z NAM SHOWS AN IMPRESSIVE BAND
OF 65 KNOT WINDS AS LOW AS 925 MB. WILL CONSIDER A HIGH WIND WATCH
LATE MONDAY NIGHT INTO EARLY TUESDAY FOR THE IMMEDIATE COAST AND
COASTAL HILLS. WINDS WILL DROP OFF CONSIDERABLY ONLY A FEW MILES
INLAND. SIMILAR TO WINDS...MOST OF THE SIGNIFICANT RAIN WITH THIS
SYSTEM WILL BE FOUND ALONG THE COAST AND COASTAL HILLS AS THE
SYSTEM WILL RAPIDLY WEAKEN AS IT MOVES ONSHORE. THE SOUTHERLY
WINDS ARE NOT GOOD OROGRAPHIC WINDS FOR MOST OF OUR HILLS SO RAIN
RATES WONT GET TOO HEAVY...EVEN IN THE HILLS. NONE THE LESS GIVEN
THE DRY WINTER ANY RAIN WILL BE WELCOME AND TOTALS OF 1-2 INCHES
FOR THE COASTAL HILLS SHOULD BE COMMON WITH 0.50-1.00 FOR LOWER
ELEVATION NEAR THE COAST INCLUDING SF. INLAND VALLEYS OF THE EAST
BAY AS WELL AS THE SANTA CLARA AND SALINAS VALLEYS WILL HAVE
UNFAVORABLE SOUTHEAST WINDS FOR MUCH OF THE EVENT. TIMING LOOKS TO
IMPACT THE TUESDAY MORNING COMMUTE WITH THE HEAVIEST RAIN DURING
THE PEAK OF THE COMMUTE HOURS AND DUE TO INCOMING TRAJECTORY OF
THE SYSTEM WILL IMPACT THE ENTIRE DISTRICT AND 101 CORRIDOR FROM
CLOVERDALE TO PASO ROBLES.
WINDS WILL EASE BY LATE TUESDAY MORNING WITH STEADY RAIN TURNING TO
SHOWERS BY THE LUNCH HOUR. CHANCE OF SHOWERS WILL LINGER THROUGH
TUESDAY EVENING. DRY WEATHER RETURNS WEDS THROUGH FRIDAY. SOME
HINT FOR AT LEAST LIGHT RAIN CHANCES AGAIN BY NEXT WEEKEND...WILL
LOOK AT THAT MORE FOR THE AFTERNOON PACKAGE.
&&
.AVIATION...AS OF 11:50 AM PST SUNDAY...HIGH PRESSURE WILL REMAIN
IN CONTROL ALONG WITH FAIRLY LIGHT WINDS. ONLY POTENTIAL ISSUE
WOULD BE SOME LOW CLOUDS AROUND KSTS. OTHERWISE HIGH CONFIDENCE.
VICINITY OF KSFO...VFR AND GENERALLY LIGHT AND VARIABLE WINDS.
KSFO BRIDGE APPROACH....VFR.
MONTEREY BAY AREA TERMINALS...VFR THROUGH THE PERIOD. WINDS MOSTLY
UNDER 12 KT ALTHOUGH THEY COUDL BE 12-15 KT AT TIMES NEAR KSNS
THROUGH TODAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
&&
PUBLIC FORECAST: RWW
AVIATION/MARINE: BELLThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:19 AM PST | Gale Watch | MTR | 12 hr | |
| Feb 5, 2:19 AM PST | Small Craft Advisory | MTR | 44 hr | |
| Feb 5, 2:37 PM PST | Gale Warning | MTR | 36 hr | |
| Feb 5, 2:37 PM PST | Small Craft Advisory | MTR | 45 hr |
Nearby
High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.